# SDR DL72W953887

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 6557140514
- Condition: Cracked
- Location: C 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME SECTION CRACKED AT AFT TORQUE TUBE CRANK ARM CUTOUT OF C-1 DOOR.  REPAIRED PER SRM 51-40-3.
